# SDR DALA2018032501889

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TOPSIDE SKIN BETWEEN BS 446 AND 465,  LONGERONS 3L TO 3R.   THE SCRATCHES WERE BLEND OUT IAW SRM 53-02-01-2R, PAR 5.A. HFEC WAS ACCOMPLISHED,  NO CRACKS FOUND AFTER BLEND OUT IAW SRM 53-02-01-2R PAR. 5.A.(1)(A)2, & NDT SPM 06-10-01.001 WAS ACCOMPLISHED SPM N.D.T. 04-00-07 PAR.5 FIG. 3 SHEET 1 AND 2 FOUND TO BE WITHIN LIMITS IAW SRM 53-01-01-1A CONDITION 1.  AREAS WERE TREATED AND PAINTED IAW SRM 51-10-04 PAR 21, AND 15.
